# SDR SCNA20160904140

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP IS PUNCTURED 29 INCHES INBOARD FROM THE OUTBOARD EDGE AND 4 INCHES FORWARD OF THE TRAILING EDGE. REPAIRED LT WING  FLAP.
